# SDR MAS2008F00064

- Difficulty date: August 23, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N855AM
- Make and model: Boeing 737*
- Aircraft serial: 33792
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Damaged
- Location: Nr 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, MX PERSONNEL DETECTED A PERFORATION OUT OF LIMITS IN THE INBOARD GROUND SPOILER NR 7 SO THE SPOILER WAS REPLACED IAW MM 27-62-12.
